# SDR SWIA2020042350228

- Difficulty date: March 18, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R38303253
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SERVICE DOOR SURROUND LOWER SILL ANGLE FROM FS319.00 TO FS349.00 HAS MULTIPLE LOCATIONS OF CORROSION. (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED CORROSION FROM SERVICE DOOR LOWER SILL ANGLEFROM FS319.00 TO FS349.00 REF CRJ 200 SRM. EVALUATED AND FOUND TO BE OUT OF LIMITS REF CRJ 200 SRM. REMOVED AND INSTALLED NEW SERVICE DOOR LOWER SILL ANGLE REF BOMBARDIER DWG, CRJ 200 SRM.  SEE CONTINUATION CARD FOR DETAILS.
